Alert archive / Ohio / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 49, NWS Wilmington, OH

April 14, 2019Fairfield County, Hocking County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 14, 2019, 4:27 PM EDT for Fairfield County, Hocking County, Ohio. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2019, 4:27 PM EDT (20:27 UTC)
Expired
Apr 14, 2019, 5:15 PM EDT
In force
48 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fairfield County, OH, Hocking County, OH

The radar

The Cincinnati radar (KILN), 125 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 4:49 PM EDTTSTM WND DMGLogan, OHNUMEROUS TREES DOWNED THROUGHOUT THE COUNTY, INCLUDING IN LOGAN. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 2:33 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2019-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2019-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 629 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
474 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
629 m²/s²
0-3 km storm-relative helicity
740 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

404 
WUUS51 KILN 142027
SVRILN
OHC045-073-142115-
/O.NEW.KILN.SV.W.0049.190414T2027Z-190414T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
427 PM EDT SUN APR 14 2019

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Southeastern Fairfield County in central Ohio...
  Central Hocking County in central Ohio...

* Until 515 PM EDT.

* At 426 PM EDT, a severe thunderstorm was located 8 miles northwest 
  of Hocking Hills State Park, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Lancaster, Logan, Nelsonville, Bremen, Hide-A-Way Hills, Murray
  City, Sugar Grove, Rushville, West Rushville, Buena Vista in
  Hocking County, Hideaway Hills, Haydenville, Clearport, North
  Berne, Enterprise, Union Furnace, Rockbridge, Oreville and Carbon
  Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

A Tornado Watch remains in effect until 900 PM EDT for central Ohio.

LAT...LON 3947 8217 3947 8228 3938 8229 3939 8232
      3939 8235 3954 8245 3955 8273 3956 8273
      3970 8262 3981 8240 3975 8240 3974 8237
      3960 8238 3959 8226 3956 8226 3956 8216
TIME...MOT...LOC 2026Z 233DEG 39KT 3952 8267 

HAIL...0.75IN
WIND...60MPH
 
$$

Hatzos
3 follow-up statements
186 
WWUS51 KILN 142039
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
439 PM EDT SUN APR 14 2019

OHC045-073-142115-
/O.CON.KILN.SV.W.0049.000000T0000Z-190414T2115Z/
Fairfield OH-Hocking OH-
439 PM EDT SUN APR 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHEASTERN FAIRFIELD AND EASTERN HOCKING COUNTIES...

At 438 PM EDT, a severe thunderstorm was located near Hide-A-Way
Hills, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Lancaster, Logan, Nelsonville, Bremen, Hide-A-Way Hills, Murray City,
Sugar Grove, Rushville, West Rushville, Hideaway Hills, Haydenville,
North Berne, Enterprise, Union Furnace, Rockbridge, Oreville and
Carbon Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

A Tornado Watch remains in effect until 900 PM EDT for central Ohio.

LAT...LON 3947 8217 3947 8228 3938 8229 3939 8232
      3939 8235 3954 8245 3954 8258 3960 8258
      3970 8262 3981 8240 3975 8240 3974 8237
      3960 8238 3959 8226 3956 8226 3956 8216
TIME...MOT...LOC 2038Z 245DEG 41KT 3961 8249 

HAIL...0.75IN
WIND...60MPH
 
$$

Hatzos
117 
WWUS51 KILN 142101
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
501 PM EDT SUN APR 14 2019

OHC045-142111-
/O.CAN.KILN.SV.W.0049.000000T0000Z-190414T2115Z/
Fairfield OH-
501 PM EDT SUN APR 14 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAIRFIELD COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM EDT for central Ohio.

LAT...LON 3947 8217 3947 8228 3938 8229 3939 8232
      3939 8235 3954 8245 3966 8249 3965 8238
      3960 8238 3959 8226 3956 8226 3956 8216
TIME...MOT...LOC 2101Z 224DEG 35KT 3958 8231 

$$

OHC073-142115-
/O.CON.KILN.SV.W.0049.000000T0000Z-190414T2115Z/
Hocking OH-
501 PM EDT SUN APR 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR EASTERN HOCKING COUNTY...

At 501 PM EDT, a severe thunderstorm was located near Shawnee, moving
northeast at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Logan, Nelsonville, Hide-A-Way Hills, Murray City, Union Furnace,
Hideaway Hills, Haydenville, Oreville and Carbon Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

A Tornado Watch remains in effect until 900 PM EDT for central Ohio.

LAT...LON 3947 8217 3947 8228 3938 8229 3939 8232
      3939 8235 3954 8245 3966 8249 3965 8238
      3960 8238 3959 8226 3956 8226 3956 8216
TIME...MOT...LOC 2101Z 224DEG 35KT 3958 8231 

HAIL...0.75IN
WIND...60MPH
 
$$

Hatzos
395 
WWUS51 KILN 142115
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
515 PM EDT SUN APR 14 2019

OHC073-142125-
/O.EXP.KILN.SV.W.0049.000000T0000Z-190414T2115Z/
Hocking OH-
515 PM EDT SUN APR 14 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HOCKING COUNTY HAS
EXPIRED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been allowed to expire.

A Tornado Watch remains in effect until 900 PM EDT for central Ohio.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3947 8217 3947 8228 3938 8229 3939 8232
      3939 8235 3954 8245 3966 8249 3965 8238
      3960 8238 3959 8226 3956 8226 3956 8216
TIME...MOT...LOC 2115Z 233DEG 39KT 3967 8216 

$$

Hatzos

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:56 PM EDT, 31 minutes earlier.

Area forecast discussion, Apr 14, 3:56 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
356 PM EDT Sun Apr 14 2019

.SYNOPSIS...
A strong low pressure system will quickly move northeast across
the eastern Great Lakes this evening, then to New England
overnight. An associated cold front will sweep east across the
region this afternoon into this evening. High pressure will
build into the region from the west on Monday. The ridge will
move east of the area Monday night while a warm front develops
across the southern Great Lakes. Generally quiet weather will
then be in place until another storm system brings the threat
for showers and thunderstorms on Thursday.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Strong low pressure near southeast Indiana will quickly lift
northeast across the eastern Great Lakes this evening. Much of
the region is now in the warm sector ahead of the low as
indicated by a well-mixed atmosphere per cumulus field and
thunderstorms on GOES-East. In a high end marginal/low end
moderate instability environment, along with deep layered
shear, we are now seeing convective line segments and even a
supercell or two along and ahead of an advancing cold front. The
convection is expected to move quickly east, exiting our far
eastern CWFA sometime between 6 PM and 8 PM EDT. By this time,
it should be congealing into an MCS as it heads into eastern
Ohio and western Pennsylvania. Tornado Watch #63 has been issued
for most of the region, and it is in effect until 9 PM EDT.
This watch will have to be peeled away from west to east as the
severe threat ends behind the cold front. With a now well-mixed
atmosphere and strong winds aloft, will keep the Wind Advisory
for our three- fourths CWFA for now. This may have to be
cancelled early once the front passes by and wind gusts mainly
stay in the 25 to 30 knot range.

For tonight, a mid level trough will move east across the
region. Moist, CAA advection behind the low and front will bring
clouds and a chance of showers. Showers should taper off from
west to east between 2 AM EDT and 8 AM EDT. It will remain brisk
as winds become west with 25 to 30 knot gusts possible. After a
warm day for most of the region, lows will fall down into the
middle and upper 30s.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
As the mid level trough moves east of the area on Monday,
a north to south surface high pressure ridge axis will build
into the region from the west. Lingering post-frontal
stratocumlus clouds will begin to erode/lift in the afternoon as
colder air aloft moves east and drier air builds in. It will be
much colder with highs in the lower to mid 50s. Gusty winds
around 25 knots will diminish in the afternoon as the ridge axis
gets closer.

While the surface high moves east of the area Monday night, a
mid level ridge axis will build into the western Great Lakes.
In the low levels, warm frontogenesis will take place across the
southern Great Lakes, which will result in some clouds spilling
southeast across our forecast area. WAA induced pcpn is
expected to just stay north of our CWFA for now. Overnight lows
will range from the upper 30s to the lower 40s.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
A warm front will be located over northern Ohio/Indiana on
Tuesday. A slight chance of a light shower or sprinkle is
possible north of I- 70 in the afternoon/evening but more likely
found well north of our CWA. This front will lift slowly north
on Wednesday and another chance of some light showers will occur
with the heating of the day in nwrn CWA as the axis of the
upper level ridge moves east and some vorticity maxima cross the
region in its wake. The upper ridge briefly re-establishes
itself overnight.

Thursday sees a large open low in the Upper Midwest cutoff
overnight and strengthen as it slowly moves east to Chicagoland
later Friday and eventually Toledoland-Cleveland by Saturday
afternoon/evening.

Ahead of this stacked system, strong south winds will pump in
warm and moist air to the region Wed/Thu as highs are 10-15
above normal. This moisture will get wrung out on a pre-frontal
convergent line that crosses the CWA in the late day Thurs.
Attm, storms Thursday afternoon could pack a strong threat for
severe weather. With the low remaining well north/northwest of
the region Friday, the winds never truly shift west or
northwest. Cool yet still mild air remains over the Ohio Valley
with highs just below climo Fri/Sat and right around climo for
overnight lows. Sunday will see temperatures rebound to 5-10 deg
above normal.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
A fairly strong low pressure system over south central Indiana
this afternoon will quickly track northeast to a position near
far northeast Ohio by 00Z. As this occurs, an attendant cold
front will sweep east across the terminals.

Terminals are now mostly or will be in the warm sector ahead of
the cold front and low. Showers and thunderstorms will develop
along and ahead of the cold front, quickly moving across the
terminals between 18Z and 24Z. MVFR ceilings and visibilities
and local IFR visibilities will occur with the stronger storms.
Some storms may be severe with all hazards in play. In addition
windy conditions can be expected from the south ahead of the
cold front with gusts between 30 and 40 knots from KCVG
northeast to KCMH.

For tonight, the low will quickly move northeast to New England.
A mid level trough axis, along with moist, CAA will move into
the region overnight. There will be a chance of showers until
the trough axis passes by between 06Z and 12Z. Ceilings will
lower in the MVFR category then mostly in the IFR category
overnight. It will be brisk with west winds gusting between 25
and 30 knots.

On Monday, the mid level trough is forecast to move east while a
north to south oriented ridge builds into the region from the
west. Low clouds will lift through the morning, and then they
will begin to scatter during the afternoon as drier air pushes
in from the west. Gusty west winds to 25 knots will begin to
diminish down by mid to late afternoon as the surface ridge
approaches. VFR conditions are expected to eventually return by
the afternoon hours.

OUTLOOK...MVFR conditions along with a chance of thunderstorms
possible Thursday into Thursday night.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 9 PM EDT this evening for OHZ044>046-
     051>056-061>065-070>074-077>082-088.
KY...Wind Advisory until 9 PM EDT this evening for KYZ089>100.
IN...Wind Advisory until 9 PM EDT this evening for INZ074-075-080.

&&

SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...Franks
AVIATION...Hickman
Hazardous weather outlook, Apr 14, 1:22 PM EDT, 3 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
122 PM EDT Sun Apr 14 2019

KYZ094>100-OHZ045-046-052>056-062>065-071>074-078>082-088-151100-
Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Union OH-Delaware-
Champaign-Clark-Madison-Franklin OH-Licking-Greene-Fayette OH-
Pickaway-Fairfield-Warren-Clinton-Ross-Hocking-Clermont-Brown-
Highland-Adams-Pike-Scioto-
122 PM EDT Sun Apr 14 2019

...WIND ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West
Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Severe weather will be possible this afternoon into the early evening
hours. Best timing will be between 2 PM and 6 PM EDT. Damaging winds
will be the primary severe weather threat. However, isolated large
hail and a few tornadoes will be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon.

INZ074-075-080-KYZ089>093-OHZ044-051-061-070-077-151100-
Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-
Logan-Miami-Montgomery-Butler-Hamilton-
122 PM EDT Sun Apr 14 2019

...WIND ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Southeast Indiana, Northern
Kentucky, Southwest Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Severe weather will be possible this afternoon into the early evening
hours. Best timing will be between 2 PM and 6 PM EDT. Damaging winds
will be the primary severe weather threat. However, isolated large
hail and an isolated tornado will be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon.

INZ073-OHZ026-043-060-151100-
Ripley-Hardin-Shelby-Preble-
122 PM EDT Sun Apr 14 2019

This Hazardous Weather Outlook is for Southeast Indiana and West
Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Severe weather will be possible this afternoon into the early evening
hours. Best timing will be between 2 PM and 6 PM EDT. Damaging winds
will be the primary severe weather threat. However, isolated large
hail and an isolated tornado will be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon.

INZ050-058-059-066-OHZ034-035-042-151100-
Wayne-Fayette IN-Union IN-Franklin IN-Mercer-Auglaize-Darke-
122 PM EDT Sun Apr 14 2019

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Isolated severe storms will be possible this afternoon. Damaging
winds and large hail may occur.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 14, 4:04 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
404 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     NON-TSTM WND GST BROOKSVILLE             38.68N 84.07W
04/14/2019  M49 MPH          BRACKEN            KY   PUBLIC

&&

HICKMAN
Local storm report, Apr 14, 4:06 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
406 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND GST     KCMH JOHN GLENN APT     40.00N 82.89W
04/14/2019  M49 MPH          FRANKLIN           OH   ASOS

&&

JEG
Special weather statement, Apr 14, 4:09 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Wilmington OH
409 PM EDT SUN APR 14 2019

OHZ055-056-065-142030-
Licking OH-Fairfield OH-Franklin OH-
409 PM EDT SUN APR 14 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN...
NORTHWESTERN FAIRFIELD AND SOUTHWESTERN LICKING COUNTIES UNTIL 430 PM
EDT...

At 409 PM EDT, radar indicated a strong thunderstorm near Canal
Winchester, moving northeast at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...

Locations impacted include...
Columbus, Newark, Reynoldsburg, Pickerington, Heath, Granville,
Pataskala, Canal Winchester, Groveport, Baltimore, Buckeye Lake,
Hebron, Millersport, Granville South, Beechwood Trails, Summit
Station, Etna, New Albany, Jersey and Lithopolis.

This includes I-70 in Ohio between mile markers 109 and 128.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3981 8258 3983 8291 4012 8274 4014 8256
      4004 8242
TIME...MOT...LOC 2009Z 207DEG 33KT 3984 8276

Hatzos
Special weather statement, Apr 14, 4:10 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Wilmington OH
410 PM EDT SUN APR 14 2019

OHZ046-056-142030-
Licking OH-Delaware OH-
410 PM EDT SUN APR 14 2019

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL DELAWARE AND
NORTHWESTERN LICKING COUNTIES UNTIL 430 PM EDT...

At 410 PM EDT, radar indicated a strong thunderstorm near Centerburg,
moving northeast at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...

Locations impacted include...
Johnstown, Hartford and US Route 62 at State Route 661.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4025 8248 4015 8265 4022 8281 4035 8278
      4035 8274 4028 8275 4027 8248
TIME...MOT...LOC 2010Z 207DEG 33KT 4026 8268

Hatzos
Local storm report, Apr 14, 4:24 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
424 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND GST     KYMESO OWENTON 5E       38.55N 84.74W
04/14/2019  M0 MPH           OWEN               KY   MESONET

0410 PM     TSTM WND GST     KYMESO OWENTON 5E       38.55N 84.74W
04/14/2019  M46 MPH          OWEN               KY   MESONET

&&

JEG
Local storm report, Apr 14, 4:25 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
425 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             LEWISBURG               39.85N 84.54W
04/14/2019  M0.75 INCH       PREBLE             OH   TRAINED SPOTTER

            DIME SIZED HAIL.

&&

JOHNF

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 4:06 AM EDTWind AdvisoryILNAdams, Brown, Butler, Champaign, Clark, Clermont and 20 more14 hr
Apr 14, 2:07 PM EDTSpecial Weather StatementILNButler, Hamilton23 min
Apr 14, 2:27 PM EDTSpecial Weather StatementILNMontgomery33 min
Apr 14, 3:00 PM EDTSpecial Weather StatementILNChampaign, Clark30 min
Apr 14, 3:10 PM EDTTornado WarningILNChampaign, Clark35 min
Apr 14, 3:31 PM EDTSpecial Weather StatementILNClark29 min
Apr 14, 3:35 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Union25 min
Apr 14, 3:40 PM EDTSpecial Weather StatementILNHardin35 min
Apr 14, 3:45 PM EDTSevere Thunderstorm WarningILNDarke, Montgomery, Preble45 min
Apr 14, 3:49 PM EDTSpecial Weather StatementILNPike26 min
Apr 14, 3:52 PM EDTSpecial Weather StatementILNChampaign23 min
Apr 14, 3:52 PM EDTSevere Thunderstorm WarningILNHardin, Union16 min
Apr 14, 3:57 PM EDTSpecial Weather StatementILNPickaway33 min
Apr 14, 4:00 PM EDTSpecial Weather StatementILNClinton30 min
Apr 14, 4:09 PM EDTSpecial Weather StatementILNLicking21 min
Apr 14, 4:10 PM EDTSpecial Weather StatementILNLicking20 min
Apr 14, 4:13 PM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Pike, Ross47 min
Apr 14, 4:25 PM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Darke, Logan, Miami, Shelby50 min
Apr 14, 4:30 PM EDTSpecial Weather StatementILNLicking30 min
Apr 14, 4:38 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton, Warren37 min
Apr 14, 4:46 PM EDTSpecial Weather StatementILNChampaign, Miami44 min
Apr 14, 5:07 PM EDTSpecial Weather StatementILNChampaign, Hardin, Logan, Union38 min
Apr 14, 5:09 PM EDTSpecial Weather StatementILNClinton, Warren36 min
Apr 14, 5:31 PM EDTSpecial Weather StatementILNFayette, Greene29 min
Apr 14, 5:37 PM EDTSpecial Weather StatementILNUnion38 min
Apr 14, 6:28 PM EDTSpecial Weather StatementILNLicking47 min
Apr 14, 6:33 PM EDTSevere Thunderstorm WarningILNFairfield, Licking42 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.